Skip to Content

Price at Pharmacy 2 U: £1.79 Buy (Click on the product to visit the Pharmacy 2 U site for the price and to confirm that this product is eligible for shipping to your destination.)

Anadin Original Caplets - 16 Caplets
  

Anadin original caplets contains: 325 mg of Aspirin BP and 15 mg of Caffeine Ph Eur. Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) that work by relieving pain and reducing inflammation, high temperature and fever. In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product. Anadin is for effective relief from: mild to moderate pain including headache, migraine, sharp nerve pain (neuralgia), toothache, sore throat, period pains and aches and pains, symptomatic relief of sprains, strains, rheumatic pain, nerve pain of the lower back or legs (sciatica), lower back pain (lumbago), chronic muscle pain, sometimes with tiredness and skin sensitivity (fibrositis), muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

Price at Pharmacy 2 U: £1.79 Buy (Please note: We try hard to keep these prices up to date. Click on the product to visit the Pharmacy 2 U site for the price and to confirm that this product is eligible for shipping to your destination.)
Worldwide Delivery Details at Pharmacy 2 U:
Standard Delivery (£2.95)
The orders will be delivered by Royal Mail 1st Class or HDN, the delivery time for your Standard delivery is 1 to 2 working days
Overseas Deliveries
We are able to supply orders to most countries worldwide. Delivery charges will depend on the weight of your order and the destination. We will confirm the delivery charge at the checkout page, before you confirm payment of your order.

Read more about Pharmacy 2 U

4 out of 5 stars (3 votes)



View more products from Pharmacy 2 U